CSpace  > 系统科学研究所
Nonlocal general vector nonlinear Schrodinger equations: Integrability, PT symmetribility, and solutions
Yan, Zhenya
2016-12-01
Source PublicationAPPLIED MATHEMATICS LETTERS
ISSN0893-9659
Volume62Pages:101-109
AbstractA family of new one-parameter (epsilon(x) = +/- 1) nonlinear wave models (called G(epsilon x)((nm)) model) is presented, including both the local (epsilon(x) = 1) and new integrable nonlocal (epsilon(x) = -1) general vector nonlinear Schrodinger (VNLS) equations with the self phase, cross-phase, and multi-wave mixing modulations. The nonlocal G(-1)((nm)) model is shown to possess the Lax pair and infinite number of conservation laws for m = 1. We also establish a connection between the G(epsilon x)((nm)) model and some known models. Some symmetric reductions and exact solutions (e.g., bright, dark, and mixed bright dark solitons) of the representative nonlocal systems are also found. Moreover, we find that the new general two-parameter (epsilon(x), epsilon(t)) model (called G(epsilon x-epsilon t)((nm)) model) including the G(epsilon x)((nm)) model is invariant under the PT-symmetric transformation and the PT symmetribility of its self-induced potentials is discussed for the distinct two parameters (epsilon(x), epsilon(t)) = (+/- 1, +/- 1). 2016 Elsevier Ltd. All rights reserved.
KeywordNonlocal general VNLS equations Lax pair Conservation laws PT symmetribility Symmetry reductions Exact solutions Solitons
DOI10.1016/j.aml.2016.07.010
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000384781400015
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23652
Collection系统科学研究所
AffiliationChinese Acad Sci, AMSS, Inst Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Yan, Zhenya. Nonlocal general vector nonlinear Schrodinger equations: Integrability, PT symmetribility, and solutions[J]. APPLIED MATHEMATICS LETTERS,2016,62:101-109.
APA Yan, Zhenya.(2016).Nonlocal general vector nonlinear Schrodinger equations: Integrability, PT symmetribility, and solutions.APPLIED MATHEMATICS LETTERS,62,101-109.
MLA Yan, Zhenya."Nonlocal general vector nonlinear Schrodinger equations: Integrability, PT symmetribility, and solutions".APPLIED MATHEMATICS LETTERS 62(2016):101-109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.